Well-posed inhomogeneous nonlinear diffusion scheme for digital image denoising.

Prasath, V.B.Surya; Singh, Arindama

Journal of Applied Mathematics (2010)

  • Volume: 2010, page Article ID 763847, 14 p.-Article ID 763847, 14 p.
  • ISSN: 1110-757X

How to cite

top

Prasath, V.B.Surya, and Singh, Arindama. "Well-posed inhomogeneous nonlinear diffusion scheme for digital image denoising.." Journal of Applied Mathematics 2010 (2010): Article ID 763847, 14 p.-Article ID 763847, 14 p.. <http://eudml.org/doc/223912>.

@article{Prasath2010,
author = {Prasath, V.B.Surya, Singh, Arindama},
journal = {Journal of Applied Mathematics},
language = {eng},
pages = {Article ID 763847, 14 p.-Article ID 763847, 14 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Well-posed inhomogeneous nonlinear diffusion scheme for digital image denoising.},
url = {http://eudml.org/doc/223912},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Prasath, V.B.Surya
AU - Singh, Arindama
TI - Well-posed inhomogeneous nonlinear diffusion scheme for digital image denoising.
JO - Journal of Applied Mathematics
PY - 2010
PB - Hindawi Publishing Corporation, New York
VL - 2010
SP - Article ID 763847, 14 p.
EP - Article ID 763847, 14 p.
LA - eng
UR - http://eudml.org/doc/223912
ER -

NotesEmbed ?

top

You must be logged in to post comments.